# SDR SWAA2021111542983

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737*
- Aircraft serial: 36619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Water Sd
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN AROUND WATER SERVICE DOOR.  FAULT RESOLVED ON OTHER FAULT #TTG8Q009BHUL.
